Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Embedded annuli and Jones' conjecture

Douglas J LaFountain and William W Menasco

Algebraic & Geometric Topology 14 (2014) 3589–3601
Bibliography
1 J W Alexander, A lemma on systems of knotted curves, Proc. Nat. Acad. Sci. U.S.A. 9 (1923) 93
2 J S Birman, E Finkelstein, Studying surfaces via closed braids, J. Knot Theory Ramifications 7 (1998) 267 MR1625362
3 J S Birman, W W Menasco, Studying links via closed braids, V: The unlink, Trans. Amer. Math. Soc. 329 (1992) 585 MR1030509
4 J S Birman, W W Menasco, On Markov's theorem, J. Knot Theory Ramifications 11 (2002) 295 MR1905686
5 J S Birman, W W Menasco, Stabilization in the braid groups, I: MTWS, Geom. Topol. 10 (2006) 413 MR2224463
6 I A Dynnikov, M V Prasolov, Bypasses for rectangular diagrams. A proof of the Jones conjecture and related questions, Tr. Mosk. Mat. Obs. 74 (2013) 115
7 J B Etnyre, J Van Horn-Morris, Fibered transverse knots and the Bennequin bound, Int. Math. Res. Not. 2011 (2011) 1483 MR2806512
8 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. 126 (1987) 335 MR908150
9 K Kawamuro, The algebraic crossing number and the braid index of knots and links, Algebr. Geom. Topol. 6 (2006) 2313 MR2286028
10 K Kawamuro, Conjectures on the braid index and the algebraic crossing number, from: "Intelligence of low dimensional topology 2006" (editors J S Carter, S Kamada, L H Kauffman, A Kawauchi, T Kohno), Ser. Knots Everything 40, World Sci. Publ. (2007) 151 MR2371720
11 A Stoimenow, Properties of closed $3$–braids, (2007) arXiv:math/0606435